[ij] [ij] [ij] 
Email id

Indian Journal of Industrial and Applied Mathematics
Year 2013, Volume-4, Issue-2 (July–December)
Print ISSN : 0973-4317
Online ISSN : 1945-919X
Issue DOI : 10.5958/j.1945-919X.4.2

Table of contents

Prof. A.H. Siddiqi


Analytic Solution of Axial Dispersion Model Using Laplace Transform
Amandeep Kaur, Shelly, V. K. Kukreja

Study of slip velocity effect on performance of magnetic fluid flow
Meenu Chawla, Rashmi Bhardwaj

Wavelet Analysis of Anxiety and Mathematics Performance
Y. Karaca, Z. Aslan

Fuzzy Image Retrieval: Recent Trends
Rahmani Md. Khalid Imam , M. A. Ansari

Multiquadric Radial Basis Function Method for Boundary Value and Free Vibration Problems
R. K. Misra, Sushil Kumar

Statistical Bias Correction Methods for Numerical Weather Prediction Model (NWP) Forecasts of Maximum and Minimum Temperatures
V. R. Durai, Rashmi Bhardwaj

Strong Convergence Theorem for Zamfirescu Operators in CAT(0) Space
B.P. Tripathi, M.R. Yadav

Application of H(·,·)-Cocoercive Operators for Solving a Set-Valued Variational Inclusion Problem Via a Resolvent Equation Problem
R. Ahmad, A.H. Siddiqi, M. Dilshad

On Some Boundary Value Problems for a Coupled System of Arbitrary Order
Mohamed Amine Abdellaoui, Zoubir Dahmani, Mohamed Houas


║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
764,151,241 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.